On a Class of Meromorphic Multiivalent Functiions Convoluted withi Higher Derivatiives of Fractionali Calculus Operator

  • Kassim Abdul Hameed Jassim Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Sattar Kamil Hussein Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
Keywords: Meromorphic Functions, Fractional calculus, Radiusad of convexity, starlikeness, convexity and cilosed-to-iconvexity, distortion and closure theorems

Abstract

The main goal of this paper is to study and discuss a new class of meromorphici "functions[ which are multivalent defined by [fractional  calculus operators. Coefficients iestimates , radiisi of satarlikeness , convexityi and closed-to-iconvexity are studied. Also distortion iand closure theorems for the classi" ,  are considered.

Published
2019-10-28
How to Cite
Jassim, K. A. H., & Hussein, S. K. (2019). On a Class of Meromorphic Multiivalent Functiions Convoluted withi Higher Derivatiives of Fractionali Calculus Operator. Iraqi Journal of Science, 60(10), 2237-2245. https://doi.org/10.24996/ijs.2019.60.10.18
Section
Mathematics